It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-05-2012, 12:59 PM   #1
Junior Member
(male)
 
Join Date: Mar 2012
Location: TN
Posts: 24
IEatedAPancake HB User
Newbie with HBP

Have had high blood pressure since I was 18 or 19. Was on Lotensin at first, then switched to Atenolol and now Maxzide has been added to the ATL.

Am in my first three days of taking Maxzide and I'm feeling a bit of tiredness. My blood pressure has lowered somewhat, but I've dropped like eight pounds.

Will these side effects likely subside once my body becomes acclimated to the meds?

 
Old 03-05-2012, 04:34 PM   #2
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: California, U.S.A.
Posts: 3,091
zuzu8 HB Userzuzu8 HB Userzuzu8 HB Userzuzu8 HB Userzuzu8 HB Userzuzu8 HB User
Re: Newbie with HBP

It's very possible that the Maxide is the culprit regarding your fatigue.
(Atenolol can also cause serious fatigue but I'm gathering that yours just started with the addition of Maxide? )

Are you saying you've lost 8 lbs in just a few days? I can understand losing some water-weight with Maxide, but 8 lbs is a lot. You are likely losing electrolytes esp. potassium.

Often side effects do subside, but you'll need another week or two to find out.

I have to tell you that Maxide sledge-hammered me (extreme fatigue and weakness) and I had to discontinue it.

Definitely let your doctor know how you are feeling.

 
Sponsors Lightbulb
   
Old 03-05-2012, 07:44 PM   #3
Junior Member
(male)
 
Join Date: Mar 2012
Location: TN
Posts: 24
IEatedAPancake HB User
Re: Newbie with HBP

Quote:
Originally Posted by zuzu8 View Post
It's very possible that the Maxide is the culprit regarding your fatigue.
(Atenolol can also cause serious fatigue but I'm gathering that yours just started with the addition of Maxide? )

Are you saying you've lost 8 lbs in just a few days? I can understand losing some water-weight with Maxide, but 8 lbs is a lot. You are likely losing electrolytes esp. potassium.

Often side effects do subside, but you'll need another week or two to find out.

I have to tell you that Maxide sledge-hammered me (extreme fatigue and weakness) and I had to discontinue it.

Definitely let your doctor know how you are feeling.
Yeah, I went from 222 on Thursday when I started taking it to 216 this morning.. Wait, that's six pounds.

No feeling extreme fatigue, just a little woozy for a couple hours a day.

Had a touch of a headache tonight and took a warm bath to try to relax. My BP was like 140/92 with an elevated heart rate when I got out and for the last hour or so since I've gotten out of the tub...

Last edited by IEatedAPancake; 03-05-2012 at 07:48 PM.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!